# SDR NWAA084499851

- Difficulty date: September 18, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- Aircraft time: 75,769 hours, 77,128 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK FOUND CRACK IN OTBD END OF UPPER AFT PRESSURE BULKHEAD HORIZONTAL STIFFENER.  REPAIRED PER EA 98-213643.
